MathSciNet Relay Station
MathSciNet bibliographic data
MR744070 22E45
Delorme, P. Homomorphismes de Harish-Chandra liés aux $K$-types minimaux des séries principales généralisées des groupes de Lie réductifs connexes. (French) [Harish-Chandra homomorphisms linked with minimal $K$-types of generalized principal series of connected reductive Lie groups] Ann. Sci. École Norm. Sup. (4) 17 (1984), no. 1, 117–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement